Systematic review: factors associated with relapse of inflammatory bowel disease after discontinuation of anti-TNF therapy.

@article{Gisbert2015SystematicRF,
  title={Systematic review: factors associated with relapse of inflammatory bowel disease after discontinuation of anti-TNF therapy.},
  author={Javier P Gisbert and Alicia C. Mar{\'i}n and Mar{\'i}a Chaparro},
  journal={Alimentary pharmacology & therapeutics},
  year={2015},
  volume={42 4},
  pages={391-405}
}
BACKGROUND The discontinuation of anti-tumour necrosis factor (anti-TNF) treatment in inflammatory bowel disease (IBD) patients in remission could be considered. AIM To evaluate the factors associated with relapse of IBD after discontinuation of anti-TNF therapy. METHODS Electronic (PubMed/Embase) and manual search up to January 2015. RESULTS The overall risk of relapse after discontinuation of anti-TNFs (27 studies) was 44% for Crohn's disease (CD; follow-up range: 6-125 months) and 38… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 18 extracted citations

Similar Papers

Loading similar papers…